# SDR AALA202403067572

- Difficulty date: March 3, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 78,307 hours, 31,841 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA'S REPORT STRONG BAD ODOR FROM OVEN NUMBER 2. REMOVED AND REPLACED THE FWD #2 OVEN.
